# SDR DALA2021113007376

- Difficulty date: November 26, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 86,944 hours, 39,737 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3217 FOQA DATA DETECTED A LANDING GEAR RETRACTION SPEED EXCEEDANCE. CORRECTIVE ACTION: ACCOMPLISHED A320 AMM TASK 05-51-12-200-001-A. NO TROUBLE FOUND. OK FOR SERVICE. (2031310)
